# SDR SWAA010080

- Difficulty date: January 9, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 5,972 hours, 3,603 cycles
- Engine time: 5,972 hours, 3,603 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN.  CREW REPORTED NR 1 ENG OIL QUANTITY STARTED DROPPING.  THE ENGINE WAS SHUT DOWN.  ON FURTHER INSP, IDG FAILURE WAS FOUND.  REMOVED AND REPLACED NR 1 ENGINE PER MM.  OPS CHECK NORMAL.
